Alert archive / Pennsylvania / River Flood Warnings in 2008

River Flood Warning 37, NWS Binghamton, NY

March 8, 2008Luzerne County, Pennsylvania

NWS Binghamton, NY issued this river flood warning at Mar 8, 2008, 8:13 PM EST for Luzerne County, Pennsylvania. It took effect at Mar 9, 2008, 7:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 8:13 PM EST (01:13 UTC)
In effect from
Mar 9, 2008, 7:00 AM EDT
Expired
Mar 9, 2008, 4:08 PM EDT
In force
9 hr
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Luzerne County, PA

The radar

The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Susquehanna River at Wilkes Barre (WBRP1). The gauge peaked at 21.94 ft at Mar 9, 2008, 2:00 PM EDT.

actionminormoderate1015202503/0903/10
Action stage
10 ft
Minor stage
22 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01536500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:03 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 8, 7:03 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EST SAT MAR 8 2008

.SYNOPSIS...
LOW PRESSURE MOVING INTO NORTHEAST PENNSYLVANIA THIS EVENING WILL
CONTINUE TO BRING A MIXED BAG OF PRECIPITATION TO THE REGION. AS
THE LOW MOVES INTO NEW ENGLAND TONIGHT, THE RAIN AND MIXED
PRECIPITATION WILL CHANGE OVER TO SNOW SHOWERS AS GUSTY WEST WINDS
BRING IN COLDER AIR. THE SNOW SHOWERS WILL PERSIST ACROSS UPSTATE
NEW YORK ON SUNDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
MAIN FOCUS TIL 6 PM WILL BE FOR +RA ACRS FAR SE ZONES. ELEVATED
CONVECTION WILL ADD TO FLOOD THREAT ACRS SE ZONES....WEVE HAD
SVRL C-G STRIKES ACRS THE FCST AREA TDA. WINTER WX ADVISORY WAS
TRIMMED FROM A FEW COUNTIES WHERE TEMPS HAVE RISEN ABV FREEZING
BUT REMAINS UP FOR MUCH OF THE CNTRL SRN TIER AND FINGER LAKES AS
TEMPS STILL GNRLY IN THE 30-32 RNG.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
TRANSITION TO -SHSN WILL OCCUR THIS EVNG AS SFC LOW TRACKS NE INTO
NEW ENGLAND. IMPRSV ISALLOBARIC COUPLET BUT BUFKIT PROFILES AND
MOMENTUM TRANSFER SUGGESTED 20-30 G45. HOWEVER, SLIGHTLY MORE
FVRBL CONDITIONS APPEAR TO EXIST ACRS SE ZONES FOR WINDS INTO
ADVISORY CATEGORY. GIVEN THIS XTRMLY COMPLEX WX SCENARIO AND
NUMEROUS HEADLINES...AND AFTER COLLAB W/NEIGHBORS...WE ISSUED WIND
ADVISORY FOR ZONES NOT COVERED BY WINTER WX HEADLINES...AND
INCLUDED MENTION OF GUSTY WIND IN THE WSW STATEMENTS. WE LEFT
WINTER WX ADVISORIES UP FOR MUCH OF CNTRL NY AS -FZRA CONTINUES
(ALTHO MOST ACCUMS HAVE BEEN ON ELEVATED SFCS), AND POTNL FOR 2-5
INCHES OF SNOW ACCUM ACRS THE NRN FINGER LAKES INTO THE SRN TUG
TNGT. WINDS THERE WILL CAUSE AREAS OF BLSN. GRADUALLY IMPRNG
CONDITIONS ON SUNDAY WITH FAIR WX ACRS MOST OF THE AREA ON MONDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MEDIUM RANGE MODEL GUIDANCE CONTINUES TO SUGGEST LITTLE DEVELOPMENT
TO THE UPPER LEVEL PATTERN WHICH IS FORECAST TO BE A NORTHWESTERLY
CONFIGURATION THROUGH THE WEEK. THIS WOULD LEAD TO MINOR...TRANSIENT
SURFACE FRONTAL SYSTEMS PASSING THROUGH THE REGION AT TIMES. IT
APPEARS THAT THE HIGHEST PROBABILITIES WILL OCCUR AS A CHANCE OF
SNOW SHOWERS TUESDAY NIGHT...CHANGING TO RAIN SHOWERS WEDNESDAY. A
SLIGHTLY STRONGER SYSTEM IS DEPICTED BY THE GFS/ECMWF THURSDAY NIGHT
INTO FRIDAY...WITH YET ANOTHER TRAILING COLD FRONT AND FLURRIES ON
SATURDAY. THIS TIME OF YEAR SPELLS SNOW SHOWERS AT NIGHT AND MAINLY
RAIN SHOWERS...OR A SN/RA MIX AT ELEVATION DURING THE DAYLIGHT
HOURS. TEMPS ARE PROGGED TO START OFF THE WEEK BELOW NORMAL...THEN
PEAK ABOVE NORMAL ON THURSDAY AHEAD OF APCHG COLD FRONT...COOLING
OFF BELOW NORMAL AGAIN NEXT WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
UPDATED AS OF 705 PM...
TAFS IN BGM SERVICE AREA ARE UNDER GOING RAPID
CHANGES AS SFC LO TRACKS THRU REGION. SEE SOME
LINGERING FZRA UNTIL 1Z SYR AND ITH...THEN ALL TAFS SHUD BE
OVER TO SN- FROM 1-2Z. WINDY CONDITIONS WILL DEVELOP FROM THE W-SW BY
3-4Z ALL TAF SITES IN NY. WINDS ARE ALREADY PICKING UP IN NE PA
AND SRN NY. A BURST OF LIFR HEAVY SNOW POSSIBLE AT KELM AND ITH AS
BAND OF HEAVY SNOW MOVES INTO STEUBEN CO. BY LATE EVENING AND
OVRNGT MAINLY MVFR/IFR IN SHSN...CONDITIONS GRADUALLY IMPROVING TO
VFR BY SUN MORNING AND AFTERNOON.

OUTLOOK...
SUN NITE...MVFR CHC LAKE SNOW SYR-RME. ELSEWHERE VFR.
MON...VFR. NO SIG WX.
TUES...VFR. NO SIG WX.
WED...MVFR-VFR. CHC RAIN OR SNOW SHOWERS.
THU...VFR. NO SIG WX.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ038>040-043-044-047-
     048-072.
     WIND ADVISORY UNTIL 2 PM EDT SUNDAY FOR PAZ039-040-043-044-047-
     048-072.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR PAZ038.
NY...FLOOD WATCH THROUGH SUNDAY MORNING FOR NYZ009-037-045-046-
     055>057-062.
     WIND ADVISORY UNTIL 2 PM EDT SUNDAY FOR NYZ045-046-056-057-062.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR NYZ009-
     015>018-022>025-036-037-044-055.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...JAB
AVIATION...DJN
Hazardous weather outlook, Mar 8, 2:47 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
247 PM EST SAT MAR 8 2008

NYZ009-037-092000-
NORTHERN ONEIDA-SOUTHERN ONEIDA-
247 PM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH SUNDAY MORNING.
   WINTER WEATHER ADVISORY EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ055-PAZ038-092000-
TIOGA-BRADFORD-
247 PM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH SUNDAY MORNING.
   WINTER WEATHER ADVISORY EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ015>018-022>025-036-044-092000-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-MADISON-CORTLAND-
247 PM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-092000-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
247 PM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING TO 2 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH SUNDAY MORNING.
   WIND ADVISORY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Mar 8, 6:12 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      HARFORD                 41.78N 75.70W
03/08/2008                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            NUMEROUS ROADS FLOODED ALONG WITH REPORTS OF BASEMENT
            FLOODING

0524 PM     ICE STORM        WATERLOO                42.90N 76.86W
03/08/2008                   SENECA             NY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN DUE TO HEAVY ICE
            ACCUMULATIONS. ESTIMATED ICE ACCUMULATIONS 1/2 TO 3/4
            INCHES.

0540 PM     FLASH FLOOD      HAMDEN                  42.20N 75.00W
03/08/2008                   DELAWARE           NY   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED DUE TO FLOODING

0540 PM     FLASH FLOOD      COLCHESTER              42.17N 75.08W
03/08/2008                   DELAWARE           NY   COUNTY OFFICIAL

            NUMEROUS ROADS CLOSED DUE TO FLOODING

0550 PM     FLASH FLOOD      KIRKLAND                43.08N 75.38W
03/08/2008                   ONEIDA             NY   COUNTY OFFICIAL

            FLOODING OF ROADS

0550 PM     FLASH FLOOD      WHITESBORO              43.12N 75.30W
03/08/2008                   ONEIDA             NY   COUNTY OFFICIAL

            ROADS FLOODS ALONG WITH REPORTS OF BASEMENT FLOODING

&&

MJN
Local storm report, Mar 8, 6:19 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     ICE STORM        ITHACA                  42.44N 76.50W
03/08/2008                   TOMPKINS           NY   TRAINED SPOTTER

            AT LOWER ELEVATIONS IN DOWNTOWN ITHACA...NO ICE
            ACCRETION. AT ELEVATIONS AROUND 700 FT. ICE ACCRETION IS
            AROUND 0.25 OF AN INCH AND ELEVATIONS OF 1000 FT OR
            HIGHER...ICE ACCRETION IS 0.50 OF AN INCH OR MORE ALONG
            WITH TREES AND POWER LINES DOWN...ROADS ARE CLOSED.

&&

MJN
Local storm report, Mar 8, 6:29 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      HONESDALE               41.58N 75.25W
03/08/2008                   WAYNE              PA   COUNTY OFFICIAL

            NUMEROUS BACK ROADS WERE FLOODED AND IMPASSIBLE

&&

MJN
Special weather statement, Mar 8, 6:40 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
640 PM EST SAT MAR 8 2008

NYZ015-016-022>025-055-PAZ038-090115-
BRADFORD PA-CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TIOGA
NY-TOMPKINS NY-YATES NY-
640 PM EST SAT MAR 8 2008

...A BAND OF HEAVY SNOW MOVING INTO STEUBEN COUNTY...

AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY SNOW.  THESE BAND OF HEAVY SNOW WAS LOCATED ALONG A
LINE EXTENDING FROM 21 MILES WEST OF SOUTH DANSVILLE TO WEST
CAMERON TO 18 MILES SOUTHWEST OF SYLVANIA...AND MOVING NORTHEAST AT
25 MPH.

THE BAND OF HEAVY SNOW WILL BE NEAR...
  WEST CAMERON AND FREMONT AT 645 PM EST...
  SOUTH DANSVILLE AND HOWARD AT 650 PM EST...
  RISINGVILLE AND NORTH CAMERON AT 655 PM EST...
  THURSTON AND PERKINSVILLE AT 700 PM EST...
  WAYLAND AND KANONA AT 705 PM EST...
  WHEELER AND WAYLAND AT 710 PM EST...
  RHEIMS AND PAINTED POST AT 715 PM EST...
  SOUTH CORNING AND SONORA AT 720 PM EST...

THE SNOW WILL LAST 15 TO 30 MINUTES AND PRODUCE A QUICK ONE HALF TO
ONE INCH OF SNOW. VISIBILITIES WILL DROP TO NEAR ZERO AND ROADS WILL
BECOME SNOW COVER RAPIDLY.

STRONG WINDS WILL ALSO DEVELOP THIS EVENING HOUR WITH WINDS OF 20
TO 30 MPH AND GUSTS TO 45 MPH FROM 8 PM THROUGH MIDNIGHT.

THE STRONG WINDS WILL KNOCK DOWN ADDITIONAL TREES AND POWER LINES
ESPECIALLY THOSE THAT ARE COVERED IN SNOW AND ICE. ADDITIONAL POWER
OUTAGES ARE POSSIBLE IN THE FINGER LAKES REGION AND STEUBEN AND
CHEMUNG COUNTIES...ESPECIALLY WHERE THE ICE IS WEIGHING DOWN TREES
AND LINES.

NICOSIA
Special weather statement, Mar 8, 6:40 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
640 PM EST SAT MAR 8 2008

NYZ015-016-022>025-055-PAZ038-090115-
BRADFORD PA-CHEMUNG NY-SCHUYLER NY-SENECA NY-STEUBEN NY-TIOGA
NY-TOMPKINS NY-YATES NY-
640 PM EST SAT MAR 8 2008

...A BAND OF HEAVY SNOW MOVING INTO STEUBEN COUNTY...

AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY SNOW.  THESE BAND OF HEAVY SNOW WAS LOCATED ALONG A
LINE EXTENDING FROM 21 MILES WEST OF SOUTH DANSVILLE TO WEST
CAMERON TO 18 MILES SOUTHWEST OF SYLVANIA...AND MOVING NORTHEAST AT
25 MPH.

THE BAND OF HEAVY SNOW WILL BE NEAR...
  WEST CAMERON AND FREMONT AT 645 PM EST...
  SOUTH DANSVILLE AND HOWARD AT 650 PM EST...
  RISINGVILLE AND NORTH CAMERON AT 655 PM EST...
  THURSTON AND PERKINSVILLE AT 700 PM EST...
  WAYLAND AND KANONA AT 705 PM EST...
  WHEELER AND WAYLAND AT 710 PM EST...
  RHEIMS AND PAINTED POST AT 715 PM EST...
  SOUTH CORNING AND SONORA AT 720 PM EST...

THE SNOW WILL LAST 15 TO 30 MINUTES AND PRODUCE A QUICK ONE HALF TO
ONE INCH OF SNOW. VISIBILITIES WILL DROP TO NEAR ZERO AND ROADS WILL
BECOME SNOW COVERED RAPIDLY.

STRONG WINDS WILL ALSO DEVELOP THIS EVENING WITH WINDS OF 20 TO 30
MPH AND GUSTS TO 45 MPH FROM 8 PM THROUGH MIDNIGHT.

THE STRONG WINDS WILL KNOCK DOWN ADDITIONAL TREES AND POWER LINES
ESPECIALLY THOSE THAT ARE COVERED IN SNOW AND ICE. ADDITIONAL POWER
OUTAGES ARE POSSIBLE IN THE FINGER LAKES REGION AND STEUBEN AND
CHEMUNG COUNTIES...ESPECIALLY WHERE THE ICE IS WEIGHING DOWN TREES
AND LINES.

NICOSIA
Local storm report, Mar 8, 7:05 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
705 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     ICE STORM        ITHACA                  42.44N 76.50W
03/08/2008                   TOMPKINS           NY   TRAINED SPOTTER

            SEVERE ICING WITH NUMEROUS TREES DOWN IN AND AROUND
            ITHACA

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:30 PM ESTFlash Flood WarningBGMSullivan3 hr
Mar 8, 10:03 PM ESTRiver Flood WarningBGMDelaware6 hr
Mar 9, 12:20 AM ESTRiver Flood WarningBGMMadison, Oneida10 hr
Mar 9, 4:11 AM EDTRiver Flood WarningBGMBroome7 hr
Mar 9, 3:56 PM EDTRiver Flood WarningBGMCortland10 hr
Mar 8, 8:13 PM ESTRiver Flood WarningBGMBradford8 hr
Mar 8, 8:13 PM ESTRiver Flood WarningBGMWyoming14 hr

Nearby

River Flood Warnings in Pennsylvania, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.